# SDR EY2R9601504

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Propeller: Mcauly D3A32C88
- System (JASC): 6110 · Propeller Assembly
- Part: Retain  Ring
- Part number: B3478
- Condition: Bent
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAIN RING IS BENT
